MAUDE Adverse Event Report: GENESYS SPINE TILOCK PEDICLE SCREW SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION

GENESYS SPINE TILOCK PEDICLE SCREW SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reached out to genesys spine to report that two (2) nitinol guidewires had broken during an mis procedure.The complainant reported that the patient had "very, very hard and dense bone" but the surgeon did not note any other unusual occurence until he tried to remove the wires after screw placement.At this point the wires felt "stuck" and were difficult to remove.The surgeon had to attach instrumentation to the wires to pull hard enough to remove them from the screws however, in doing so, broke off the tips of the wires.

Brand Name
TILOCK PEDICLE SCREW SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
GENESYS SPINE
1250 s. capital of texas hwy
building 3, suite 600
austin TX 78746
MDR Report Key9256708
Report Number3008455034-2019-00010
Device Sequence Number16614226
Product Code MNI
UDI-Device IdentifierM719GLC124S0
UDI-Public+M719GLC124S0/$$7AN201805150
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberGLC124-S
Device Lot NumberAN20180515
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;